# SDR ASOA201100845

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 29,047 hours, 25,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO UNLATCH PAX DOOR FROM OUTSIDE.  PERFORMED OPS CHECK OF PAX DOOR HANDLE IAW AMM 52-11-02.
